# SDR A6WA202409178809

- Difficulty date: September 17, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 44,686 hours, 42,772 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R4108211
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS SEAT TRACK LH FWD SECTION MISSING HI-LITE FASTENERS   REMOVED AND REPLACED PILOT SEAT TRACK P/N 601R41082-11 REF  CRJ200 SRM 51-41-02 REV39. ALL WORK PERFORMED UNDER AERSALE  WORK ORDER 004393 CARD NO. 20078. TT: 44,686:36, TC: 42,772  AIRCRAFT REMOVED FROM SERVICE  20078  327672 453-220-500  HRS 50.15 N411ZW PILOTS SEAT TRACK LH FWD SECTION MISSING HI-LITE FASTENERS   REMOVED AND REPLACED PILOT SEAT TRACK P/N 601R41082-11 REF  CRJ200 SRM 51-41-02 REV39. ALL WORK PERFORMED UNDER AERSALE  WORK ORDER 004393 CARD NO. 20078. TT: 44,686:36, TC: 42,772
